Chow varieties of Abelian varieties

Published

Journal Article

We prove that if A is an abelian variety over ℂ acting algebraically on a complex projective variety X, then the Euler characteristic of X equals the Euler characteristic of the fixed point set XA. We obtain that if A is an abelian variety and X is a principal A-bundle over a projective variety Y, then the Euler characteristic of a Chow variety in X equals either zero or the Euler characteristic of a Chow variety of Y.

Duke Authors

Published Date

  • December 1, 1996

Published In

Volume / Issue

  • 2 / 2

Start / End Page

  • 95 - 99

International Standard Serial Number (ISSN)

  • 1405-213X

Citation Source

  • Scopus